# SDR DHL9872176D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, B-SYSTEM HYD COMPARTMENT, DOUBLER REPAIR JUST BELOW B-SYS MODULE NEEDS TO BE CHECKED.  REMOVED DOUBLER REPAIR.  FOUND CRACKED ATTACH ANGLE SUPPORT AT STA 950C.  CUT OUT DAMAGED SECTION OF VERTICAL ANGLE AND INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 4 X 3.  FABRICATED DOUBLER REPAIR AND FILLER FOR SKIN  REPAIR 16 X 12 FILLER, DOUBLER 22 X 18 PER SRM 51-10-2.  N/R 3073.
